# SDR HEEA967392

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 04011341990
- Condition: Cracked Trim
- Location: Cp Door
- Part time: 39 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED C.P. DOOR WINDOW FOR CRACKED TRIM.
